# SDR R61A201312031293

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 57 hours, 32 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE L1 DOOR SEAL WAS VIBRATING AND MAKES A LOUD NOISE.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED PRESSURIZATION TEST IAW AMM AND NO DEFECTS WERE NOTED.  ACFT IS GOOD FOR SERVICE.
